Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the difference of two second category Baire sets in a topological group


Authors: K. P. S. Bhaskara Rao and M. Bhaskara Rao
Journal: Proc. Amer. Math. Soc. 47 (1975), 257-258
MSC: Primary 22A05
DOI: https://doi.org/10.1090/S0002-9939-1975-0349893-2
MathSciNet review: 0349893
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05

Retrieve articles in all journals with MSC: 22A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0349893-2
Keywords: Baire set, second category set, first category set
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society